Tractable embeddings of Besov spaces into Zygmund spaces

Volume 92 / 2011

Hans Triebel Banach Center Publications 92 (2011), 361-377 MSC: Primary 46E35; Secondary 42B35, 42C40. DOI: 10.4064/bc92-0-25


The paper deals with dimension-controllable (tractable) embeddings of Besov spaces on $n$-dimensional cubes into Zygmund spaces. This can be expressed in terms of tractability envelopes.


  • Hans TriebelMathematisches Institut
    D-07737 Jena, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image